# SDR ASAA2025041657334

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 28,985 hours, 9,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND L1 DOOR INOP. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE L1 DOOR BATTERY, OP CHECKS GOOD IAW B737-900 AMM 33-51-06-960-805 STEP 4.E. 1-6.
